# SDR CALA9800528

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 GOUGE IN RT INBOARD FOREFLAP INBOARD END AT WING ROOT.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-50-00.
